# SDR SWAA2022020363815

- Difficulty date: September 25, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 727+4; BL0; WEB; CORRODED. / OUT OF LIMITS DUE TO CORROSION OVER MORE THAN 3 IN 10 FASTENERS PER SRM 53-00-53-1A-2 STEP 4C(B) FIG 103(E). FORMED; ALODINED; DRILLED AND PRIMED PER DWG. 146A3426-7 & SRM 51-40-05-0G-0. MADE OUT OF 7075-0- .032 CLAD LOT # 1285531 HEAT TREATED TO T62 ON P.O.# 64969T. PART TO BE INSTALLED ON SWA CARD NO. T704486.
